Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Prescribed with duphaston for PCOS. No periods. Dizziness, nausea and white discharge. Pregnant?

hi, i have PCOS, my dr. prescribed duphaston. i took it for 5 days 3 times a day. i stopped it but no periods as yet. i have white discharge and also nausea feeling and dizzines too. i had sex with my boyfrnd 04th of Jan (my previous period started 27th dec and got over on 31st dec), he used a condom protection.Is it possible that am pregnant ?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Possibly your doctor might have prescribed duphaston after ruling out the pregnancy only.
After stopping the progesterone pills sometimes it may take around one week to get the withdrawal bleeding.
So you wait for few more days.
If you do not get periods even after one week, consult gynecologist and go for one ultrasound to rule out the pregnancy and also to find out the possible cause for delayed periods.
For more details you can ask me through:
Take care.

Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor